Jump to content

new benzo-bailer on board


[ma...]

Recommended Posts

Hey, Have been prescribed xanax for 8 years...omg. Started tapering from 1.5 milligrams nightly to .25 milligrams nightly six months ago. Eventually quit taking them all together May 15. I had no idea how miserable the last week and a half would become. I am hear because I am scared. Hoping I will be able to encourage others one day.

 

Link to comment
Share on other sites

Hey, Have been prescribed xanax for 8 years...omg. Started tapering from 1.5 milligrams nightly to .25 milligrams nightly six months ago. Eventually quit taking them all together May 15. I had no idea how miserable the last week and a half would become. I am hear because I am scared. Hoping I will be able to encourage others one day.

 

Hello maxwell, Welcome.

 

Your taper was fairly decent, being that it took you 6 months to taper til your last pill. However, .25 mgs is still quite a lot to jump off from and that could be why you have been so miserable.  What are the main/worst symptoms you are experiencing so far?

 

You are 9 days off, so if things get extremely unbearable you could probably reinstate at .25 mgs to stabilize then continue to taper further.  Wait any longer and it might not work.  If you feel you can stay the course then I would.  The first couple of weeks can be brutal, but you will notice gradual improvements.. and some night/day major improvements as time progresses.

 

Many have jumped off from even higher doses and have healed.  I know it is very scary, but please hang in there.  The sensations of benzo withdrawal are very unpleasant/frightening but in the scheme of things, they are just sensations.  We will all do our best to support you through this difficult battle.

Link to comment
Share on other sites

Hello Maxwell88 and welcoming you to BB. I am so sorry you are having such a hard time. I agree that .25 might be a little higher to jump from, but I also know that others have done this and have gone on to heal completely so try not to worry. If it becomes too much and it is within the 2 week range, you could always taper down lower from the .25 amount and see if that helps. If you decide to just stick it out, things will get better with time, hang in there. Let us know if you have any questions.
Link to comment
Share on other sites

my 2 cents.  your off , stay off.  no threat of seizures,and your slow taper down to the .25 mark was getting your brain ready for the end.

If you reinstate there is no way anyone can tell you the trip off , even if slower would be any better or leave you in a better place in the end.

Some of us just take longer to get to the point where  the symptoms are not a common occurance. 

Just hang in there and take it one day at a time.  you have done the hardest part just tappering off the poison. :thumbsup:

st

Link to comment
Share on other sites

Welcome to BB, maxwell.  I'm so sorry you are suffering from a Xanax c/t.

 

Xanax was the one benzo that turned on me.  I cold turkeyed off of it, then a doctor in the ER gave me Klonopin, but I decided to go back to the Xanax and it made me much, much worse.

 

You are about 10 days into your cold turkey from .25 mgs, right?  How are you feeling now?  Have any of your symptoms lessened at all?

 

We're glad you found us, and please ask questions - we're here to help. :)

Link to comment
Share on other sites

×
×
  • Create New...